# SDR FDEA201412264189

- Difficulty date: December 26, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 13,121 hours, 1,998 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 522Q691
- Part serial: 11827
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 11 MAIN TIRE MISSING TREAD AFTER BOCK IN.  R & R NR 11 MLG TIRE & WHEEL ASSEMBLY IAW AMM 32-45-01-4.
